# SDR 9603392769

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21742
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002910
- Condition: Leaking
- Location: Rt Le Slat
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, HYDRAULIC SYSTEM 'A' FLUID DEPLETED.  CREW CALLED FOR CFR AND RETURNED TO MEM WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND RIGHT WING SLAT ACTUATOR LEAKING.  REPLACED NR 8 SLAT ACTUATOR AND OPERATIONAL CHECK NORMAL.
